# SDR DALA2015021101143

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BORE ON OTBD, MID INBD RIB XOS 286.963, XOS 332.588 XOS 380.229 AT RT SLAT PANEL NR 3.  DAMAGES ON RIB MID, INBD AND OTBD WERE REWORKED, REAMED, WITH FINAL DIMENSION, RIB MID ID 0.938" ON 4 HOLES; THEREFORE OUT LIMITS OF BLUE PRINT HOLE DIAMETER. BUSHINGS WERE FABRICATED AND INSTALLED IAW SRM 57-02, PAR 9.  DAMAGES ON RIB INBD AND OTBD WERE REWORKED IAW ETI-88-15-027 AND ER/A 531394-14, REV ORIGINAL.
